default-icon
Rashes on my penis
Hi i have suddenly noticed rashes on my penis and also ther is a bit of swelling ..aftr having sex or masturbation the swelling increases and i also feel burning sensation.. i have tried applying candid b cream but not much effect.. plz advice
106 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Your symptoms may be sign of pelvic inflammatory disease due to unprotected sexual act...stop applying candid b and Consult nearest dermatologist for clinical examination of your lesions... Depending upon the clinical findings they will do the needful..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.